Asymptotic formulae for the distribution of a multivariate test statistic: Power comparisons of certain multivariate tests

Lee, Yoong Sin (1971) Asymptotic formulae for the distribution of a multivariate test statistic: Power comparisons of certain multivariate tests. Biometrika, 58 (3). pp. 647-651. ISSN 0006-3444

Full text not available from this repository.
Official URL: https://doi.org/10.1093/biomet/58.3.647

Abstract

SUMMARY: An asymptotic formula is derived for the distribution function of a familiar statistic used in testing the general linear hypothesis in multivariate analysis. The powers of three familar criteria for testing the multivariate general linear hypothesis are compared for moderately large sample sizes. © 1971 Oxford University Press.

Item Type: Article
Uncontrolled Keywords: Asymptotic distributions of multivariate test statistics; Comparison of powers of tests of multivariate linear hypothesis; Likelihood ratio test; Wilks's test
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 06 Apr 2021 02:10
Last Modified: 06 Apr 2021 02:10
URI: http://eprints.um.edu.my/id/eprint/25816

Actions (login required)

View Item View Item